# SDR HNAA2010031700062

- Difficulty date: March 3, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 45,004 hours, 49,654 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Failed
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT FIRST OFFICERS WINDSHIELD LOST POWER, NO LOADS.  FOUND 3041 K6 INTERMITTENT CYCLED NORMALLY 2 OR 3 TIMES, THEN FAILED.  REPLACED K6 OM FIRST OFFICER'S WINDSHIELD, CYCLED NORMALLY.  REFERENCE WIRE MANUAL 30-41.
